# SDR QXEA0300216

- Difficulty date: January 31, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 10,070 hours, 14,132 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51608003
- Part serial: 96135
- Condition: Inoperative
- Location: Zone 100
- Part time: 2,359 hours, 3,407 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-ON FLIGHT NUMBER 2059,#1 DC GENERATOR CAUTION AS WELL AS #1 AC GENERATOR LIGHTS ILLUMINATED. UNABLE TO SET PER CHECKLIST. REMOVED AND REPLACED #1 AC GENERATOR CONTROL UNIT AND #1 AC GENERATOR. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
